PLANE WAVE PROPAGATION IN ANISOTROPIC JOINTED MEDIA

Morland, L. W. (1977) PLANE WAVE PROPAGATION IN ANISOTROPIC JOINTED MEDIA. Quarterly Journal of Mechanics and Applied Mathematics, 30 (1). pp. 1-21. ISSN 0033-5614

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:08
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52902
DOI: 10.1093/qjmam/30.1.1

Actions (login required)

View Item